# SDR 08FDEA01026

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT LANDING LIGHT SUPPORT/ATTACH BRACKET IS CRACKED AT THE LOWER EDGE.  REMOVED CRACKED BRACKET LOCATION AND DRILLED THE NEW BRACKET. INSTALLED NEW BRACKET REF SRM 51-31-01;  VOL II.
